# SDR C2XA00IA226

- Difficulty date: August 1, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 12021299001
- Condition: Broken
- Location: Fuselage Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE BROKEN WIRE ON THE EMERGENCY LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
